Thank you for this interesting question. In order to comment on the safety of various supplements, it is critical to know the full details of a patient's medical history as well as perform a detailed physical exam. This evaluation is also critical so that a physician can determine the cause of your mother's memory issues. I strongly encourage you to schedule an appointment with a primary care physician
. After collecting this information, the doctor
can help guide you on the safety of different supplements.
Haloperidol, or haldol, is an antipsychotic medication that is used to treat various psychiatric disorders as well as delirium and agitation in various patients. It is a "dirty" drug in that it inhibits multiple types of neurotransmitter receptors. Additionally, it is know to have adverse side effects with many medications. These can lead to QTc prolongation, which can cause sudden cardiac death. Another potential side effect is neuroleptic malignant syndrome, another potentially fatal condition. There, it is absolutely critical that the addition of other medications or supplements only be done under the guidance of a physician. You will need to schedule an appointment with a primary care physician to discuss the safety of these supplements.